# SDR IXXA10WSAP046S

- Difficulty date: December 31, 2009
- Submitted: January 25, 2010
- Operation: Air carrier
- Aircraft: N761CX
- Make and model: Boeing 767223
- Aircraft serial: 22318
- Aircraft time: 68,682 hours, 15,453 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Vertical Stab
- Part time: 68,682 hours, 15,453 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP, FOUND DENTS IN VERTICAL STABILIZER AT STA FSS118.  REMOVED DENTS.  FOUND TO BE WITHIN LIMITS.  PERFORMED NDT INSP. NO CRACK OR CORROSION NOTED. CLEANED, TREATED, PRIMED AND PAINTED IAW SRM 51-10-01REV 101, SRM 51-20-01 REV 101, 55-30-01 FIGURE 101 REV 101, NDT D634T301 REV 93 PART 6 51-00-19, AND MM 11-00-00-REV 97.
